Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Includes Expert Content
    Hypertension, Diabetes ,Heart disease and Heart Beat in Right Ear
    avatar
    waqqarsyed posted:
    I am suffering from Hypertension from last 10 years and diabetes from 3 years. Doctor advised me Coeziday 50 mg tablet+75 mg Aspirin + Bisoprolol Fumarate 10 mg ( Beta Blocker) per day. The Beta Blocker effected my pancreas and I became a patient of diabetes. Now I am insulin dependent. I left taking Bisoprolol Fumarate 10 mg , Now I have my heart Beats 85 Per Minute and I feel uncomfortable because Bisoprolol Fumarate kept my heart Rate 65 Beats Per Minute for 7 years and also created Insulin resistivity. Now my glucose level is controlled but I feel heart beat in my right Ear which is quite disturbing. Please help me getting rid of Heart Beat in Right Ear.
    Thanx
    Reply
     
    avatar
    ibex7 responded:
    Welcome to our board. I'm not a professional butt sometimes Docs do visit here and may be able to give you some advice. I do know that older folks get pulse sounds in their neck vessles that can be cured with surgery.
    Best wishes to you.- goat
     
    avatar
    Joseph F Goldberg, MD responded:
    Dear waqqarsyed,

    I don't think your cardiovascular question is one that can be answered on a website. Wisest to discuss your health issues directly with your doctor.

    If you have any general questions about psychiatric symptoms or medicines, or bipolar disorder, this is the right place to post them.

    Dr. G.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Differentiating bipolar disorder from borderline personality disorderExpert
    Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
    Was this Helpful?
    116 of 133 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.